# SDR C2XA10SH365

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 29,523 hours, 21,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON FRAME 65 STRINGER 16L-17L.  MAINTENANCE PERFORMED REPAIR ON FRAME 65 STRINGER 16L-17L IAW EMB-145 EC5310-01529.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
